# SDR PCAA9600261

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819EX
- Make and model: Dhav DHC8102
- Aircraft serial: 016
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Part number: 82410162007
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ILLUMINATED DURING FLIGHT.  REMOVED AND REPLACED EMERGENCY LIGHTS CONTROL BOX, SYSTEM OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  ACTT:  17,473 HOURS.  ACTC:  18,580.  (X)
